It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


[QUOTE=lbp35]My friend has just told me he has been taking oxy for 3 months for pain following radiation and has become addicted. He threw up the other night and had some blood. He said it scared him enough not to take anymore. It has been 2 days and he is moody and extremely tired...are these symptoms of withdrawal?Please help, I am worried!Thanks so much. :confused:[/QUOTE]

Hi There, Yep what he is experiencing is withdrawal. Be lucky so far that he is only tired and moody, it gets wayyyyy worse than that! If he is lucky what he is experiencing now will be the worst of it, but dont be surprised if the worst of the w/d's kick in within the next 24 hours. Just be there for him to give him lots of support because this will be one of the toughest battles of his life. Other symptoms he could experience is nausea and vomiting, the sweats, hot/cold, chills, leg aches and restlessness, and the list goes on. Have him take vitamins and drink lots of water. Make sure he eats or if he cant have him drink Ensure to make sure he is getting good nutrition. If his body feels terribly uncomfortable have him take several hot baths a day. I have found that a heating pad also works wonders!

If he gets the back door trots (lol) Immodium works good and if he has trouble sleeping he can take Benadryl. Sleep is very important and healing at this point. It will be a long hard road but if he really wants this and stays focused he can do it!!!!

Good Luck to you and your friend!

ValleyGurl





All times are GMT -7. The time now is 12:27 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!